# SDR QXEA2018111200415

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 41,373 hours, 43,376 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0539
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 23,278 hours, 25,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BETA TUBE INSTALLATION FOUND PROP WOULD FEATHER. WOULD NOT UNFEATHER. DISCONNECTED P30 FROM NR 1 PCU & CHECKED CONTINUITY OF UNFEATHER VALVE COIL (J30 PINS A TO B) FOUND 58.6 OHMS. REMOVED BETA TUBE REF AMM  61-20-01-000-801 BETA TUBE O RINGS INSP OK. BEGAN REMOVAL OF NR 1 ENG PCU IAW AMM 61-20-11-000-801 STEPS 1 THRU 4A (3) COMPLETED REMOVAL OF PCU REF TASK 61-20-11-000-801 INSTALLED NEW NR 1 PCU IAW MM TASK 61-20-11-400-801 PAR 1-4A (16) AND PAR 5A B C. PROP NOW FEATHERS AND UNFEATHERS OK WITH PUMP.
